# SDR 95ZZZX3522

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9525X
- Make and model: Cessna 210
- Aircraft serial: 21057825
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Brace Fitting
- Part number: 12134251
- Condition: Pulled
- Location: Nlg Drag
- Part time: 2,256 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS HOLDING NOSE GEAR DRAG BRACE FITTING IN PLACE WORKED LOOSE OVER YEARS OF OPERATION CAUSING FITTING TO PULL LOOSE FROM AIRCRAFT STRUCTURE.  THIS, IN TURN, CAUSED NOSE GEAR TO RETRACT ON GROUND.  SUBMITTER SUGGESTS THE ABOVE DESCRIBED AREA NEEDS CLOSE INSPECTION AT 100-HOUR ANNUAL INSPECTIONS.
